Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    For Expert Responses to your Vision issues, we invite you to post on our WebMD Eye Health Community
    Post diplopia surgery issue.
    avatar
    davtpt posted:
    ( 43 y/o Latino Male ):Hello, I've had 2 surgeries for diplopia, last was on June 2010. Results are weak eye aims on both sides depending on the way my eyes are turned.. My question truly pertains to my strong good dominate left eye, I realize it is taking the brunt of the work and for over a year it is blurry, so in my world as I see an obect I have to see the floating image to clear out the image, scary because the floating image isn't stationary, so things like driving have become very tricky... Has anyone ever heard of this before, I understand things will not get better and that's the cards I was delt with so I'll ride it out, just curious if anyone else has this excat issue..
    Thank you for any responses....
    Dave
    Reply
     
    avatar
    itnam responded:
    Was your diplopia the result of III, IV or VI nerve palsy? I'm not sure I understand what you're seeing post surgery. Are you seeing a stationary image and a moving ghost image that floats away from the main image along a horizontal/vertical axis??


    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.